# SDR USAA2014020600004

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,050 hours, 34,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207006301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY LOW.  REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY.
